논문KCI 등재
A new theorem on multidimensional generating relations and its applications
2
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
초록
The authors prove a general theorem on multidimensional generating relations. As applications of this general theorem, a number of (known or new) generating functions of several variables are deduced. Connections of the various generating functions, which are presented in this paper, with several known results are also considered.
Abstract
The authors prove a general theorem on multidimensional generating relations. As applications of this general theorem, a number of (known or new) generating functions of several variables are deduced. Connections of the various generating functions, which are presented in this paper, with several known results are also considered.
관련 논문AI추천
Some Generating Relations of Extended Mittag-Leffler FuntionsMohd Ghayasuddin, Mohd Shadab, Nabiullah Khan경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2019 · 제59권 제2호Certain new generating relations for products of two Laguerre polynomials최준상, Arjun Kumar Rathie대한수학회 · 대한수학회논문집2015 · 제30권 제3호Generating functions for the extended Wright type hypergeometric functionAjay Kumar Shukla, Bhumika Maheshwari, Ranjan Kumar Jana대한수학회 · 대한수학회논문집2017 · 제32권 제1호On some generating functions of generalized Bateman's and Pasternak's polynomials of two variablesAbdul Hakim Khan, Mumtaz Ahmad Khan, Sayed Mohammad Abbas대한수학회 · 대한수학회논문집2013 · 제28권 제1호On some new type of generating functions of generalized Poisson-Charlier polynomialsMumtaz Ahmad Khan, Shakeel Ahmed대한수학회 · 대한수학회논문집2022 · 제37권 제1호Bilinear and bilateral generating functions of heat type polynomials suggested by Jacobi polynomialsAbdul Hakim Khan, Manoj Singh, Mumtaz Ahmad Khan대한수학회 · 대한수학회논문집2011 · 제26권 제4호
이 간행물의 다른 논문 (9건)
Asymptotic behavior of number of cycles of dynamical systems in finite fieldsRobert Nyqvistpp. 1-6Sufficient Conditions for Solubility of Polynomials of the Form x6 − ax + bP. A. Svensson, J. Löwerotpp. 23-30Foldings and retractions of manifolds and their fundamental groupsH. Rafat, M. El-Ghoul, M. Abu-Saleem, A. E. El-Ahmadypp. 31-38Exact solutions of rotating MHD flows using von-Mises coordinatesSiddabasappa, Y. Venkateshappa, B. Rudraswamypp. 39-51A comment to the paper A Note on q -Bernoulli numbers and polynomials ( J. Nonlinear Math. Phys. 13(2006), 315-322)김태균pp. 53-54
